# SDR SWAA080339

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 72,206 hours, 52,908 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6549889
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT CARGO DOOR SKIN CRACKED AT LOWER FWD CORNER.  REPAIRED SKIN PER SRM.
